# SDR UPS04842694

- Difficulty date: June 15, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3, CABIN SEAT TRACK LBL 25 STA 850- 870 CORROSION MARKED DOT C 6580.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW DC8 SRM 53-2-3.  REMOVED SEAT TRACK MAT ID FOR NEW SEAT TRACK 2772660/60-15176 PO SPO771694 IAW DC8 SRM 53-7-3 & UPS EO DC8-5320-5167C.  MAT ID FOR SEAT TRACK SPLICE FITTING PO DC8-53B-003-501, PO SPO990445.  FAB SEAT TRACK & FITTINGS.  LOCATED, DRILLED & DEBURRED.  ALODINED & PRIMED.  INSTALLED SEAT TRACK & FITTINGS.
